Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

the same thing happened to me with lamictal

Posted by Jeroen on May 18, 2011, at 7:52:50

In reply to Re: Permanent side effects from antidepressants yxibow, posted by mike lynch on December 6, 2007, at 20:44:47

the same thing happened to me with lamictal

fever, confusion, psychosis

i still have the psychosis 5 years later and i blame m*ther psychiatry for all my misery

to be continued...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jeroen thread:798761
URL: http://www.dr-bob.org/babble/20110515/msgs/985610.html